

Author: Lin Lai-jiu
Publisher: Springer Publishing Company
ISSN: 0925-5001
Source: Journal of Global Optimization, Vol.34, Iss.1, 2006-01, pp. : 15-32
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
In this paper, we establish the existence theorems of the generalized vector quasi-equilibrium problems. From some existence theorem, we establish fixed point theorems for a family of lower semicontinuous or nonexpansive multivalued mappings. We also obtain the existence theorems of system of mixed generalized vector variational-like inequalities and existence theorems of the Debreu vector equilibrium problems and the Nash vector equilibrium problems.
Related content







